# SDR UHLA201505070361

- Difficulty date: May 7, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N867RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 170000130
- Aircraft time: 21,984 hours, 13,913 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Frames 16-19
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PAX DOOR LOWER BEAM HAS BUBBLED PAINT AROUND THE AFT SLIDE FITTING AND PAINT DAMAGE IN THE CENTER OF THE BEAM BETWEEN FRAMES 16 AND 19.  COMPLIED WITH ETD2015-170-039331.
